# SDR SWAA2018062523014

- Difficulty date: May 28, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 63,505 hours, 37,387 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Part number: 112A4011
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WIGGLE STRIP ABOVE NR 6 FLAP TRACK CRACKED.  R&R WIGGLE STRIP IAW SRM.
